# SDR UIEA2022051700486

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Condition: Migrated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H W/W STA 1350 WING LANDING GEAR SUPPORT BEAM SPLICE LOWER PLATE AFT I/B CORNER SHIM MIGRATED.  SHIM MIGRATION INSPECTION PER SRM 51-20-08, MOUNT BOLT TORQUE CHECK PERFORMED PER SRM 51-40-04-0G-0, EDGE SEALEANT APPLIED PER AMM 51-31-01.
